RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 632–636 (Mi mz12103)  

Brief Communications

On Multiplication of Distributions Generated by the Pommiez Operator

O. A. Ivanovaa, S. N. Melikhovab

a Southern Federal University, Rostov-on-Don
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz

Keywords: distribution, algebra, Pommiez operator.

Funding Agency Grant Number
Southern Federal University
Russian Academy of Sciences - Federal Agency for Scientific Organizations 14.Y26.31.0006
Ministry of Science and Higher Education of the Russian Federation 1.2064.2017/P4
The present research was supported by the Southern Federal University.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12103

Full text: PDF file (367 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:4, 625–629

Bibliographic databases:

Received: 30.04.2018

Citation: O. A. Ivanova, S. N. Melikhov, “On Multiplication of Distributions Generated by the Pommiez Operator”, Mat. Zametki, 105:4 (2019), 632–636; Math. Notes, 105:4 (2019), 625–629

Citation in format AMSBIB
\Bibitem{IvaMel19}
\by O.~A.~Ivanova, S.~N.~Melikhov
\paper On Multiplication of Distributions Generated by the Pommiez Operator
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 632--636
\mathnet{http://mi.mathnet.ru/mz12103}
\crossref{https://doi.org/10.4213/mzm12103}
\elib{http://elibrary.ru/item.asp?id=37180567}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 625--629
\crossref{https://doi.org/10.1134/S0001434619030350}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065669023}


Linking options:
  • http://mi.mathnet.ru/eng/mz12103
  • https://doi.org/10.4213/mzm12103
  • http://mi.mathnet.ru/eng/mz/v105/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    References:11
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020